Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 63, NWS Miami, FL

June 7, 2009Collier County, Hendry County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 7, 2009, 11:52 AM EDT for Collier County, Hendry County, Florida. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2009, 11:52 AM EDT (15:52 UTC)
Expired
Jun 7, 2009, 12:45 PM EDT
In force
53 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Collier County, FL, Hendry County, FL

The radar

The Miami radar (KAMX), 123 km from the middle of the area, began a volume at 15:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 11:55 AM EDTTSTM WND DMG11 Se Immokalee, FLPOWER LINES WERE KNOCKED DOWN IN THE 13,000 BLOCK OF OIL WELL ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 3.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2009-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1804 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2009-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1804 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
744 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 071552
SVRMFL
FLC021-051-071645-
/O.NEW.KMFL.SV.W.0063.090607T1552Z-090607T1645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1152 AM EDT SUN JUN 7 2009

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HENDRY COUNTY IN SOUTH FLORIDA.
  NORTH CENTRAL COLLIER COUNTY IN SOUTH FLORIDA.

* UNTIL 1245 PM EDT

* AT 1151 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  WEST OF HENDRY CORRECTIONAL I/A/P...AND MOVING NORTHEAST AT 15 MPH.

* THE STORM WILL AFFECT...
  HENDRY CORRECTIONAL I/A/P...
  AND SURROUNDING COMMUNITIES.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO 
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. 

LAT...LON 2659 8126 2644 8103 2623 8123 2631 8138
TIME...MOT...LOC 1552Z 211DEG 11KT 2630 8130

$$

GR
2 follow-up statements
888 
WWUS52 KMFL 071617
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1217 PM EDT SUN JUN 7 2009

FLC021-051-071645-
/O.CON.KMFL.SV.W.0063.000000T0000Z-090607T1645Z/
HENDRY FL-COLLIER FL-
1217 PM EDT SUN JUN 7 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT
FOR NORTH CENTRAL COLLIER AND CENTRAL HENDRY COUNTIES...

AT 1214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING THIS STORM WAS LOCATED NEAR
HENDRY CORRECTIONAL I/A/P...MOVING NORTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHERN HENDRY COUNTY
  RURAL CENTRAL HENDRY COUNTY
  AND SURROUNDING COMMUNITIES.

LAW ENFORCEMENT REPORTED POWER LINES DOWN NEAR THE 13000TH BLOCK OF 
OIL WELL ROAD.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO 
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. 

LAT...LON 2659 8126 2644 8103 2623 8123 2631 8138
TIME...MOT...LOC 1615Z 211DEG 11KT 2636 8126

$$

GR
683 
WWUS52 KMFL 071639
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1239 PM EDT SUN JUN 7 2009

FLC021-051-071648-
/O.EXP.KMFL.SV.W.0063.000000T0000Z-090607T1645Z/
HENDRY FL-COLLIER FL-
1239 PM EDT SUN JUN 7 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COLLIER AND
CENTRAL HENDRY COUNTIES WILL EXPIRE AT 1245 PM EDT...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM WILL
BE MOVING OUT OF THE WARNED AREA. THUS THE THUNDERSTORM WARNING WILL 
EXPIRE AT 1245 PM EDT.

LAT...LON 2659 8126 2644 8103 2623 8123 2631 8138
TIME...MOT...LOC 1638Z 211DEG 11KT 2642 8122

$$

GR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 10:26 AM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jun 7, 10:26 AM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1026 AM EDT SUN JUN 7 2009

...SOME STRONG TO SEVERE STORMS POSSIBLE INTERIOR AND EAST COAST
METRO AREAS TODAY INTO THIS EVENING...

.UPDATE...
THE MID TO UPPER LEVEL TROUGH WAS LOCATED ALONG THE I-4 CORRIDOR
THIS MORNING...AS TBW SOUNDING WAS SHOWING NORTHWEST FLOW AT 400
MBS ON UP...CAPE CANAVERAL SOUNDING WAS SHOWING WESTERLY WIND FLOW
AT 400 MBS ON UP...AND MIA SOUNDING STILL SHOWING SOUTHWEST WIND
FLOW THROUGH THE HOLD ATMOSPHERE.

THE LATEST SHORT RANGE MODELS ARE SHOWING THIS TROUGH OF LOW
PRESSURE TO MOVE EAST TODAY THROUGH SOUTH FLORIDA AND SHOULD BE
EAST OF THE CWA BY MONDAY MORNING. THIS WILL KEEP SOUTH FLORIDA
STILL IN A SOUTHWEST STEERING FLOW TODAY PUSHING THE WEST COAST
SEA BREEZE ACROSS THE CWA...WHILE KEEPING THE EAST COAST SEA
BREEZE NEAR THE EAST COAST METRO AREAS. SO HAVE LOWER THE POPS TO
CHANCE CAT FOR THE WEST COAST METRO AREAS WHILE KEEPING THE
NUMEROUS POPS UP FOR THE EAST COAST METRO AREAS.

THE MIA MORNING SOUNDING WAS ALSO SHOWING THE 500 MB TEMPS AROUND
-10C THIS MORNING WHICH COULD ALLOW FOR SOME OF THE STORMS TO
BECOME STRONG TO SEVERE WITH HAIL...GUSTY WINDS...HEAVY
RAINFALL...AND FREQUENT LIGHTNING STRIKES TO OCCUR WITH SOME OF
THE STORMS. SO WILL CONTINUE TO MENTION THIS IN THE HWO AND IN THE
ZONES FOR THE INTERIOR AND EAST COAST METRO AREAS FOR TODAY INTO
THIS EVENING.

THE MARINE PACKAGE LOOKS GOOD FOR TODAY INTO TONIGHT. SO NO
CHANGES TO THE MARINE PACKAGE IN THE MORNING UPDATE.

NO CHANGES ARE PLAN FOR REST OF THE ZONES AND MARINE PACKAGE AT
THIS TIME.

&&
.UPDATE...54/BNB

.PREV DISCUSSION... /ISSUED 732 AM EDT SUN JUN 7 2009/

AVIATION...ALL THE TERMINALS SHOULD CONTINUE WITH MOSTLY VFR
CONDITIONS THROUGH THE MORNING HOURS. A MOIST UNSTABLE AIRMASS
WILL CONTINUE OVER THE LOCAL AREA...THEREFORE, SHWRS/TSTMS ARE
EXPECTED AGAIN TODAY INITIALLY OVER INLAND AREAS BUT THEN BEING
STEERED EASTWARD BY THE AIR FLOW ALOFT. WL INDICATE VCTS OVR ALL
TERMINALS FROM 14Z THROUGH AT LEAST 08/02Z. IF TSTMS DEVELOP EARLY
WILL NEED TO AMEND TO ADD TEMPOS AND MOST LIKELY WILL BE IN THE
18Z TAFS FOR THE EAST COAST TERMINALS. SFC WINDS SHOULD REMAIN
MAINLY SW AOB 10 KTS THIS AFTERNOON AND EVENING EXCEPT FOR A SE
AFTN SEABREEZE EAST COAST.

&&

PREV DISCUSSION... /ISSUED 445 AM EDT SUN JUN 7 2009/

DISCUSSION...

THE MID TO UPPER LEVEL TROUGH REMAINS ENTRENCHED ACROSS THE EASTERN
GULF AND WILL CONTINUE TO EXERT ITS INFLUENCE ACROSS SOUTH FLORIDA
AND ADJACENT WATERS. CAN EXPECT ANOTHER ROUND OF ACTIVE
CONVECTION THIS AFTERNOON. IN ADDITION TO THE AFOREMENTIONED MID
TO UPPER LEVEL TROUGH...LATEST GUIDANCE INDICATES SYNOPTIC SCALE
LARGE SCALE ASCENT ACROSS THE REGION BY THIS AFTERNOON...WITH
MOISTURE LIKELY EXTENDING THROUGH THE COLUMN WITH PWATS NEAR TWO
INCHES POSSIBLE...ALTHOUGH RECENT WATER VAPOR IMAGERY INDICATES SOME
DRIER AIR MAY MAKE INTO THE MID TO UPPER LEVELS. BUT GIVEN
PROXIMITY OF LOW TO THE SOUTH FLORIDA PENINSULA VERY HARD TO KNOW
IF THE DRIER AIR MAY MAKE IT THIS FAR SOUTH. AT ANY
RATE...ACTIVE CONVECTION ACROSS THE REGION IS EXPECTED AGAIN
TODAY WITH A 70 POP FORECAST FOR MOST OF THE PENINSULA...WITH
LOCALLY HEAVY RAINFALL EXPECTED AND SOME STRONG THUNDERSTORMS
POSSIBLE. HAIL AND STRONG WINDS ARE POSSIBLE WITH THE OCCURRENCE
OF THE THUNDERSTORMS.

LATEST SUITE OF GUIDANCE CONTINUES TO SUGGEST THAT THE MID TO
UPPER LEVEL TROUGH IS STILL EXPECTED TO SLOWLY DRIFT EASTWARD
BEGINNING MONDAY...AND BY WEDNESDAY AN UPPER LEVEL RIDGE MAY BEGIN
TO DEVELOP ACROSS THE REGION. SO AFTER TODAY...SCATTERED
MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS ACROSS THE PENINSULA IS
FORECAST...BUT WILL ULTIMATELY DEPEND ON THE UPPER LEVEL TROUGH
BEING NUDGED EASTWARD BY AN UPPER LEVEL RIDGE DEVELOPING OVER THE
NORTHWEST GULF.

NEED TO STRESS THE UNCERTAINTY IN THE WIND FORECAST...BOTH IN THE
SHORT TERM AND LONG TERM PORTIONS OF THE FORECAST. THE GUIDANCE
WAS NOT CONSISTENT...AND USED SOME OF THE SHORT RANGE ENSEMBLE
FORECAST WINDS TO GIVE A BETTER DEPICTION OF THE WIND FIELD FOR
THE SHORT TERM. FOR THE LONG TERM THERE IS ALSO A LOT OF
UNCERTAINTY IN THE FORECAST...WITH THE SUITE OF GUIDANCE
DEVELOPING AN AREA OF LOW PRESSURE IN THE WESTERN
CARIBBEAN IN THE EXTENDED PERIODS...WHICH INFLUENCES THE LOCAL
PRESSURE GRADIENT AND WIND FORECAST ACROSS THE REGION. WILL HAVE
TO WAIT AND SEE IF THIS REMAINS A PERSISTENT FEATURE IN THE
GUIDANCE OVER THE NEXT FEW DAYS.

MARINE...
MAINLY TRANQUIL SEAS EXPECTED FOR THE MAJORITY OF THE FORECAST
PERIOD. BUT NEED TO STRESS THE UNCERTAINTY IN THE WIND
FORECAST...ESPECIALLY IN THE LATER PERIODS OF THE FORECAST.

FIRE WEATHER...
NO FIRE WEATHER CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  89  73  86  74 / 70 40 40 20
FORT LAUDERDALE  89  74  86  76 / 70 40 40 20
MIAMI            90  74  87  75 / 70 40 40 20
NAPLES           87  71  90  72 / 40 20 40 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...60/BD
SHORT TERM/AVIATION...47/RHG
Hazardous weather outlook, Jun 7, 5:12 AM EDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
512 AM EDT SUN JUN 7 2009

FLZ063-066>075-168-172>174-080015-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
512 AM EDT SUN JUN 7 2009

...NUMEROUS THUNDERSTORMS THROUGH THIS AFTERNOON AND EVENING...
...FREQUENT LIGHTNING/LOCALLY HEAVY RAINFALL/GUSTY WINDS POSSIBLE...
...WATERSPOUTS POSSIBLE ACROSS GULF OF MEXICO AND ATLANTIC WATERS TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED ONCE AGAIN TODAY.
FREQUENT LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL, LARGE HAIL,
AND WIND GUSTS AT LEAST TO 60 MPH WILL BE POSSIBLE WITH THE MOST
INTENSE THUNDERSTORM ACTIVITY, AND MAINLY OVER THE EAST COAST
METRO AREAS AND EASTERN INTERIOR LOCATIONS.

WIND: WIND GUSTS OF AROUND 60 MPH WILL BE POSSIBLE WITH THE
STRONGEST ACTIVITY OVER THE EAST COAST AND EASTERN INTERIOR
TODAY.

HAIL: HAIL UP TO ONE INCH IN DIAMETER WILL BE POSSIBLE WITH THE
STRONGEST ACTIVITY OVER THE EASTERN INTERIOR AND ALONG THE EAST
COAST METRO TODAY.

FLOODING: A TRAINING OF HEAVY RAINFALL IN ANY ONE PLACE MAY PRODUCE
URBAN FLOODING OF LOW LYING AND POOR DRAINAGE AREAS, AND MAINLY
ALONG THE EAST COAST METRO.

WATERSPOUTS: HIGH ATMOSPHERIC MOISTURE, CLOUD CONVERGENCE BANDS
AND HIGH INCIDENCE OF THUNDERSTORMS, MAY RESULT IN THE DEVELOPMENT
OF WATERSPOUTS ACROSS THE LOCAL GULF OF MEXICO AND ATLANTIC
WATERS, INCLUDING BISCAYNE BAY, TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL CONTINUE DAILY THROUGH NEXT WEEK. LIGHTNING STRIKES
AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS WITH THIS
ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 7, 11:14 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1114 AM EDT SUN JUN 7 2009

FLZ066-070-071615-
HENDRY FL-INLAND COLLIER COUNTY FL-
1114 AM EDT SUN JUN 7 2009

...STRONG THUNDERSTORM MOVING ACROSS CENTRAL COLLIER AND SOUTHEAST
HENDRY COUNTIES...

AT 1113 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR INTERSECTION ALLIGATOR ALLEY AND SR 29...
MOVING NORTHEAST AT 15 MPH.

THIS STORM WILL AFFECT...

INTERSECTION ALLIGATOR ALLEY AND SR 839...
SUNNILAND...
BUNKER HILL...
HENDRY CORRECTIONAL I/A/P...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2651 8136 2635 8101 2613 8130 2616 8151
TIME...MOT...LOC 1513Z 211DEG 11KT 2618 8137

BAXTER
Special weather statement, Jun 7, 11:21 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1121 AM EDT SUN JUN 7 2009

FLZ069-070-071600-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
1121 AM EDT SUN JUN 7 2009

...STRONG THUNDERSTORM MOVING TOWARDS SOUTH CENTRAL COLLIER COUNTY...

AT 1120 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF EVERGLADES CITY...MOVING NORTH AT
15 MPH.

THIS STORM WILL AFFECT...

CAPE ROMANO AQUATIC PRESERVE...
PORT OF THE ISLANDS...
ROYAL PALM HAMMOCK...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2616 8160 2611 8130 2585 8140 2585 8141
      2584 8141 2586 8142 2587 8147 2589 8148
      2588 8150 2584 8150 2584 8151 2587 8152
      2591 8162
TIME...MOT...LOC 1521Z 190DEG 13KT 2586 8151

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:31 PM EDTSpecial Marine WarningMFL56 min
Jun 6, 9:53 PM EDTSpecial Marine WarningMFL82 min
Jun 6, 10:33 PM EDTSpecial Marine WarningMFL57 min
Jun 7, 11:14 AM EDTSpecial Weather StatementMFLCollier61 min
Jun 7, 11:19 AM EDTSpecial Marine WarningMFL26 min
Jun 7, 11:21 AM EDTSpecial Weather StatementMFLCollier39 min
Jun 7, 12:01 PM EDTSpecial Marine WarningMFL59 min
Jun 7, 12:35 PM EDTSpecial Marine WarningMFL85 min
Jun 7, 12:44 PM EDTSpecial Weather StatementMFLCollier61 min
Jun 7, 12:45 PM EDTSpecial Weather StatementMFLHendry60 min
Jun 7, 1:45 PM EDTSpecial Weather StatementMFLGlades60 min
Jun 7, 2:01 PM EDTSpecial Marine WarningMFL28 min
Jun 7, 2:51 PM EDTSevere Thunderstorm WarningMFLPalm Beach24 min
Jun 7, 3:05 PM EDTSpecial Weather StatementMFLPalm Beach25 min
Jun 7, 3:14 PM EDTSevere Thunderstorm WarningMFLPalm Beach34 min
Jun 7, 3:17 PM EDTAreal Flood AdvisoryMFLPalm Beach95 min
Jun 7, 3:23 PM EDTSpecial Marine WarningMFL67 min
Jun 7, 3:26 PM EDTSpecial Weather StatementMFLPalm Beach49 min
Jun 7, 3:37 PM EDTSevere Thunderstorm WarningMFLPalm Beach34 min
Jun 7, 3:50 PM EDTSpecial Weather StatementMFLBroward25 min
Jun 7, 3:52 PM EDTSpecial Weather StatementMFLPalm Beach38 min
Jun 7, 3:54 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade51 min
Jun 7, 4:26 PM EDTSpecial Marine WarningMFL2 hr
Jun 7, 4:45 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade31 min
Jun 7, 5:01 PM EDTAreal Flood AdvisoryMFLMiami-Dade62 min
Jun 7, 5:03 PM EDTSpecial Weather StatementMFLMiami-Dade27 min
Jun 7, 5:06 PM EDTSpecial Weather StatementMFLMiami-Dade24 min
Jun 7, 5:54 PM EDTSpecial Marine WarningMFL2 hr
Jun 7, 6:32 PM EDTSpecial Weather StatementMFLMiami-Dade28 min
Jun 7, 6:54 PM EDTSevere Thunderstorm WarningMFLMiami-Dade66 min
Jun 7, 6:57 PM EDTSpecial Marine WarningMFL63 min
Jun 7, 7:01 PM EDTSpecial Weather StatementMFLBroward29 min
Jun 7, 7:11 PM EDTSpecial Weather StatementMFLBroward34 min
Jun 7, 7:25 PM EDTSpecial Weather StatementMFLPalm Beach35 min
Jun 7, 7:48 PM EDTSpecial Weather StatementMFLMiami-Dade27 min

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.